Alert archive / Connecticut / River Flood Warnings in 2011
River Flood Warning 174, NWS Albany, NY
NWS Albany, NY issued this river flood warning at Dec 7, 2011, 10:54 PM EST for Greater Bridgeport Planning Region, Naugatuck Valley Planning Region, Connecticut. It took effect at Dec 8, 2011, 5:29 AM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Dec 7, 2011, 10:54 PM EST (03:54 UTC)
- In effect from
- Dec 8, 2011, 5:29 AM EST
- Expired
- Dec 8, 2011, 10:22 PM EST
- In force
- 17 hr
- Issued by
- NWS Albany, NY
- Flood severity
- Minor
Counties Greater Bridgeport Planning Region, CT, Naugatuck Valley Planning Region, CT
The radar
The Brookhaven radar (KOKX), 63 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Housatonic River at Stevenson (STVC3). The gauge peaked at 12.07 ft at Dec 8, 2011, 10:00 AM EST.
- Action stage
- 8 ft
- Minor stage
- 11 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01205500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
123
WGUS41 KALY 080354
FLWALY
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1054 PM EST WED DEC 7 2011
CTC001-009-081554-
/O.NEW.KALY.FL.W.0174.111208T1029Z-111209T1200Z/
/STVC3.1.ER.111208T1029Z.111208T1800Z.111209T0600Z.NO/
1054 PM EST WED DEC 7 2011
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLOOD WARNING FOR
THE HOUSATONIC RIVER BELOW THE STEVENSON DAM.
* FROM LATE TONIGHT UNTIL FRIDAY MORNING.
* AT 10 PM WEDNESDAY THE RIVER STAGE WAS...10.6 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS FORECAST TO REACH FLOOD STAGE BY 5 AM
THURSDAY AND CONTINUE RISING TO NEAR 12.0 FEET AROUND 1 PM
THURSDAY. THE RIVER IS NOT FORECAST TO FALL BELOW FLOOD STAGE
UNTIL AFTER MIDNIGHT THURSDAY NIGHT.
* IMPACT...AT 11.5 FEET...WATER BEGINS TO REACH THE MAPLES AREA OF
SHELTON
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME THU THU THU THU FRI
HOUSATONIC RIVER
STEVENSON DA 11.0 10.6 WED 10 PM 10.7 11.3 12.0 11.1 11.0
$$3 follow-up statements
837
WGUS81 KALY 081548
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1048 AM EST THU DEC 8 2011
CTC001-009-090348-
/O.EXT.KALY.FL.W.0174.000000T0000Z-111209T0529Z/
/STVC3.1.ER.111208T0502Z.111208T1800Z.111208T2329Z.NO/
1048 AM EST THU DEC 8 2011
THE FLOOD WARNING CONTINUES FOR
THE HOUSATONIC RIVER BELOW THE STEVENSON DAM.
* UNTIL LATE THIS EVENING.
* AT 1030 AM THURSDAY THE STAGE WAS 12.1 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER WILL REMAIN NEAR 12.1 FEET THROUGH LATE THIS AFTERNOON.
AS SOME OF THE FLOWS RECEDE GATES AT SHEPAUG AND STEVENSON DAMS
WILL BE CLOSED LATER TODAY TO BRING THE RIVER BELOW FLOOD STAGE
PROBABLY BY EARLY THIS EVENING. THE RIVER WILL REMAIN JUST BELOW
FLOOD THROUGH MIDDAY FRIDAY.
* IMPACT...WHEN THE RIVER DROPS BELOW 11.5 FEET...WATER RECEDES
OUT OF THE MAPLES AREA OF SHELTON
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME THU THU FRI FRI FRI
HOUSATONIC RIVER
STEVENSON DA 11.0 12.1 THU 1030 AM 12.1 10.8 10.9 10.9 10.8
$$129
WGUS81 KALY 081754
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1254 PM EST THU DEC 8 2011
CTC001-009-090554-
/O.EXT.KALY.FL.W.0174.000000T0000Z-111210T0353Z/
/STVC3.1.ER.111208T0502Z.111208T1530Z.111209T2153Z.NO/
1254 PM EST THU DEC 8 2011
THE FLOOD WARNING CONTINUES FOR
THE HOUSATONIC RIVER BELOW THE STEVENSON DAM.
* UNTIL FRIDAY EVENING.
* AT 12 PM THURSDAY THE STAGE WAS 12.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE RIVER WILL REMAIN NEAR 12 FEET THROUGH LATE THIS AFTERNOON.
AS SOME OF THE FLOWS RECEDE GATES AT SHEPAUG AND STEVENSON DAMS
WILL BE CLOSED LATER TODAY WHICH WILL CAUSE THE RIVER TO DROP TO
AROUND 11.5 FEET. THE RIVER IS NOT EXPECTED TO DROP BELOW FLOOD
STAGE UNTIL FRIDAY AFTERNOON.
* IMPACT...WHEN THE RIVER DROPS BELOW 11.5 FEET...WATER RECEDES
OUT OF THE MAPLES AREA OF SHELTON
&&
FLD OBSERVED FORECAST
2 PM 8 PM 2 AM 8 AM 2 PM
LOCATION STG STG DAY TIME THU THU FRI FRI FRI
HOUSATONIC RIVER
STEVENSON DA 11.0 12.0 THU 12 PM 12.0 11.3 11.4 11.4 11.3
$$305
WGUS81 KALY 090322
FLSALY
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1022 PM EST THU DEC 8 2011
CTC001-009-090352-
/O.CAN.KALY.FL.W.0174.000000T0000Z-111210T0353Z/
/STVC3.1.ER.111208T0502Z.111208T1530Z.111209T0058Z.NO/
1022 PM EST THU DEC 8 2011
THE FLOOD WARNING IS CANCELLED FOR
THE HOUSATONIC RIVER AT STEVENSON DAM.
* AT 9 PM THURSDAY THE STAGE WAS 11.0 FEET.
* FLOOD STAGE IS 11.0 FEET.
* IMPACT...AT 11.5 FEET...WATER BEGINS TO REACH THE MAPLES AREA OF
SHELTON
* IMPACT...AT 11.5 FEET...WATER SHOULD RECEDE OUT OF THE MAPLES AREA
OF SHELTON
&&
FLD OBSERVED FORECAST
2 AM 8 AM 2 PM 8 PM 2 AM
LOCATION STG STG DAY TIME FRI FRI FRI FRI SAT
HOUSATONIC RIVER
STEVENSON DA 11.0 11.0 THU 09 PM 10.7 10.2 9.7 9.5 9.3
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this river flood warning went out at Dec 7, 9:42 PM EST, 1 hour 12 minutes earlier.
Area forecast discussion, Dec 7, 9:42 PM EST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
942 PM EST WED DEC 7 2011
.SYNOPSIS...
A STORM SYSTEM WILL LIFT NORTHEAST FROM THE DELMARVA REGION THIS
EVENING...TO THE EAST END OF LONG ISLAND AROUND MIDNIGHT...AND
THEN INTO THE GULF OF MAINE THURSDAY MORNING. THIS STORM TRACK
WILL RESULT IN RAIN CHANGING TO SNOW THIS EVENING ACROSS MUCH OF
THE REGION WITH SIGNIFICANT SNOWFALL ACCUMULATIONS OVERNIGHT IN
MANY AREAS. THE HEAVIEST SNOW IS EXPECTED TO FALL ACROSS THE
NORTHERN TACONICS...EASTERN CATSKILLS...BERKSHIRES AND SOUTHERN
GREEN MOUNTAINS. HEAVY RAIN WILL CONTINUE TO FALL OVERNIGHT ACROSS
THE MID HUDSON VALLEY AND LITCHFIELD HILLS.
&&
.NEAR TERM /THROUGH THURSDAY/...
AS OF 930PM RADAR FSI CROSS SECTIONS AND SPOTTER REPORTS HAVE RAIN
CHANGING TO SNOW AROUND THE GREATER CAPITAL DISTRICT. THIS IS
RUNNING AN HOUR OR TWO BEHIND GRIDS AND MADE MINOR CHANGES. THIS
PROCESS WILL RAPIDLY CHANGE RAIN OVER TO SNOW IN NEXT 1-2 HOURS.
00UTC NAM IN LINE WITH PVS QPF AND THINKING. NO DEPARTURES THERE.
ONCE PCPN CHANGES OVER BURST OF SNOW FOR SEVERAL HOURS IN MASSIVE
TILTED FRONTOGENESIS AS MESOSCALE BAND HAS SET UP FM SW VT TO
CATSKILLS (CSTAR) WHILE PCPN MAY BE CHANGING OVER 1-2 HOURS
LATER...DONT THINK IT WILL SIGNIFICANTLY ALTER CURRENT THINKING ON
AMOUNTS OR HEADLINES GIVEN CHARACTER AND FORCING OF THE SNOW
OVERNIGHT.
ALL 3 HOUR PRESSURE MAX FALLS ARE NOW OFFSHORE NJ/DELMARVA. RAPID
DEEPENING WILL OCCUR NEXT FEW HOURS AS 500HPA SHORT WAVE INTERACT
WITH STRONG BAROCLINIC ZONE ALONG COAST.
AS OF 7PM...NOT MAKING ANY CHANGES ATTM. AWAITING CHANGE OVER TO
SNOW. ON ALB 00UTC ALB SOUNDING +4C WARM NOSE REMAINS AT 3500 MSL.
FSI CROSS SECTIONS CAPPI INDICATE BRIGHT BAND LOWERING TO GROUND IN
MONTGOMERY/SCHOHARIE COUNTIES...BUT ONLY ONE REPORT OF SNOW IN
WEST SCHOHARIE COUNTY AN HOUR AGO.
BANDLETS (CSTAR III) HAVE SET UP ACROSS RGN WITH SOME ALONG BRIGHT
BAND AXISES AND OTHERS IN RN TO +RN AREAS. 18UTC NAM/GFS SHOW ALL
THE RIGHT FEATURES FOR FORMATION OF A MAJOR BAND OVER FCA. 20UVM
IN MAX DENDRITIC GROWN ZONE BY 03UTC...STRONG TILTED FRONTOGENESIS
AND EPV. SO THE STAGE IS SET...JUST AWAITING THE ARRIVAL OF THE
COLDER AIR OR ITS DYNAMIC CREATION.
SFC PRES FALLS HAVE SHIFTED TO NJ-DELMARVA COAST BUT 3HR VALUES
REMAIN REMAIN ON ORDER OF 4-6MB. WX WATCH CONTINUES.
WINTER STORM WARNINGS ARE IN EFFECT FOR TONIGHT FOR THE EASTERN
CATSKILLS...NORTHERN TACONICS...BERKSHIRES AND SOUTHERN GREEN
MOUNTAINS AND WINTER WEATHER ADVISORIES IN EFFECT FOR THE
SOUTHEAST ADIRONDACKS...LAKE GEORGE SARATOGA REGION...EASTERN
MOHAWK VALLEY...SACANDAGA REGION...GREATER CAPITAL DISTRICT AND
CENTRAL TACONICS. A FLOOD WATCH IS IN EFFECT THROUGH THURSDAY
MORNING FOR THE MID HUDSON VALLEY...SOUTHERN TACONICS AND
LITCHFIELD HILLS.
SNOWFALL ACCUMULATIONS ARE GENERALLY EXPECTED TO BE 3 TO 8 INCHES
IN THE ADVISORY AREA AND 5 TO 12 INCHES IN THE WARNING AREA EXCEPT
ACROSS THE CENTRAL AND SOUTHEAST CATSKILLS...NORTHERN BERKSHIRES
AND HIGHER TERRAIN OF THE SOUTHERN GREEN MOUNTAINS WHERE 8 TO 16
INCHES OF SNOW IS EXPECTED. TOTAL RAINFALL AMOUNTS IN THE FLOOD
WATCH AREA ARE EXPECTED TO BE IN THE 1.75 TO 2.25 INCH RANGE.
AS OF 530 PM EST...CLOUD TOPS CONTINUE TO COOL ACROSS THE FA WITH
21Z KALB SOUNDING INDICATING A WARM TONGUE OF 4C AT AROUND 875 MB
WITH THE FREEZING LEVEL AT AROUND 775 MB OR 6.6 KFT. HAVE RECEIVED
A REPORT OF 1 INCH OF SNOW THUS FAR IN CHARLOTTEVILLE IN SCHOHARIE
COUNTY WITH HEAVY WET SNOW AND A TEMP OF 36 DEGREES AT AN
ELEVATION OF AROUND 1500 FEET. EXPECT A RAPID CHANGEOVER TO SNOW
THIS EVENING ACROSS MUCH OF THE FA MAINLY BETWEEN 00Z AND 03Z WITH
VERY HEAVY SNOW EXPECTED TO FALL DURING MUCH OF THE NIGHT BEFORE
TAPERING OFF LATE. THE ONLY AREAS WHICH ARE NOT EXPECTED TO
RECEIVE MUCH SNOW ARE FAR NORTHWEST PORTIONS OF THE FA INCLUDING
THE WESTERN ADIRONDACKS AND WESTERN MOHAWK VALLEY WHERE VERY
LITTLE QPF EXPECTED...NORTHERN FRINGE OF PCPN SHIELD AND FAR
SOUTHEAST PORTION OF FA WHICH WILL REMAIN TOO WARM FOR MUCH IN THE
WAY OF SNOW MAINLY FROM THE MID HUDSON VALLEY EAST TO THE
LITCHFIELD HILLS WHERE A FLOOD WATCH IS IN EFFECT.
MANY FAVORABLE FACTORS FOR HEAVY SNOW ARE IN PLACE ACROSS MUCH OF
THE FA WITH THE MOST SIGNIFICANT FACTORS BEING IMPRESSIVE
FRONTOGENESIS H8-H7 EXTENDING FROM THE CATSKILLS NORTHEAST TO
SOUTHERN VERMONT AT 00Z AND THEN SHIFTING TO AN ORIENTATION FROM
JUST EAST OF THE CAPITAL DISTRICT THROUGH THROUGH THE NORTHERN
BERKSHIRES INTO SOUTHERN VERMONT AT 06Z. AS THE EVENING WEARS ON
THE SNOW GROWTH REGION BECOMES INCREASINGLY MORE FAVORABLE WITH
THE -12 TO -18 C TEMP SLICING THROUGH A REGION OF +20 UBAR/SEC. IN
ADDITION IMPRESSIVE EPV EXISTS IN LOWER LEVELS ESPECIALLY BTWN 00Z
AND 06Z. THE LATEST HRRR COL MAX REFLECTIVITY ALSO INDICATES
IMPRESSIVE BANDED PCPN ESPECIALLY ACROSS THE HIGHER TERRAIN IN THE
WARNING AREA BETWEEN 03Z AND 06Z WITH THE BACK EDGE OF THE PCPN
SHIELD EXITING THE FA FROM WEST TO EAST BETWEEN 08Z AND 10Z.
EXPECT LOW TEMPS TONIGHT TO RANGE FROM THE MID 20S NORTHWEST TO
MID 30S FAR SOUTHEAST.
ON THURSDAY EXPECT IMPROVING CONDITIONS WITH HIGH PRESSURE MOVING
IN AND MAINLY DRY CONDITIONS WITH HIGHS RANGING FROM THE UPPER
20S TO LOWER 30S NORTHWEST TO LOWER 40S FAR SOUTHEAST.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
THU NT...BACKING LOW LEVEL WINDS SHOULD ALLOW ANY LINGERING SNOW
BANDS/SNOW SHOWERS TO SHIFT NORTHWARD INTO THE WESTERN
ADIRONDACKS...WITH ADDITIONAL ACCUMS POSSIBLE BEFORE INVERSION
HEIGHTS LOWER AND DIMINISH INTENSITY OF ANY SNOWBANDS.
ELSEWHERE...INITIALLY CLEAR TO PARTLY CLOUDY SKIES SHOULD BECOME
MOSTLY CLOUDY LATER AT NIGHT AS MID LEVEL ISENTROPIC LIFT INCREASES
AHEAD OF NEXT APPROACHING SHORTWAVE. EXPECT MINS TO FALL INTO THE
TEENS AND 20S...WARMEST ACROSS VALLEY REGIONS.
FRI-SAT...UPPER LEVEL TROUGH WILL APPROACH FROM THE W...AND PASS
ACROSS FRI NT. A SFC COLD FRONT ASSOCIATED WITH THIS FEATURE WILL
CROSS THE REGION LATE FRI OR FRI EVE...PRECEDED AND ACCOMPANIED BY
SNOW SHOWERS. THEN...BEHIND THE FRONT...BANDS OF SNOW SHOWERS AND
POSSIBLE SNOW SQUALLS WILL BE POSSIBLE...INITIALLY FAVORING PORTIONS
OF THE WESTERN MOHAWK VALLEY/SCHOHARIE VALLEY...THEN GRADUALLY
SHIFTING NORTHWARD INTO THE WESTERN ADIRONDACKS BY SAT. THERE IS
SOME POTENTIAL FOR LOCALLY HEAVY SNOWFALL AMTS WITHIN SOME OF THESE
BANDS...AND WILL MENTION THIS POSSIBILITY IN THE HWO...WITH GREATEST
THREAT ACROSS THE WESTERN ADIRONDACKS. EXPECT FRI MAXES TO REACH THE
30S IN MOST AREAS...EXCEPT AROUND OR INTO THE LOWER 40S WITHIN THE
VALLEYS...WITH 20S ACROSS HIGHER ELEVATIONS. COLDER AIR BEHIND THE
FRONT WILL MOVE IN FOR FRI NT AND SAT...WITH FRI NT MINS IN THE
TEENS AND LOWER 20S...AND SAT MAXES MAINLY IN THE 30S WITHIN
VALLEYS...AND 20S ACROSS HIGHER ELEVATIONS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THIS PERIOD WILL BE FAIRLY QUIET AS HIGH PRESSURE BUILDS INTO THE
MID ATLANTIC REGION SATURDAY NIGHT AND DOMINATES OUR WEATHER INTO
THE EARLY PART OF THE COMING WEEK. A CHANCE OF SOME LAKE ENHANCED
SNOW SHOWERS SATURDAY NIGHT...THEN DRY UNTIL TUESDAY NIGHT WHEN A
WEAK BOUNDARY BRINGS ABOUT SOME SNOW AND RAIN SHOWERS WEST OF THE
HUDSON VALLEY WEDNESDAY.
THE PERIOD STARTS OFF CHILLY...LOWS FROM AROUND 10 TO 20 ABOVE ON
SUNDAY MORNING...WITH HIGHS SUNDAY ONLY IN THE UPPER 20S TO THE
MID 30S. TEMPERATURES WILL GRADUALLY MODERATE WITH HIGHS RISING
TO THE UPPER 30S AND LOWER 40S BY TUESDAY AFTERNOON.
FOR THE MOST PART...USED HPC GUIDANCE TO POPULATE THE GRIDS.
&&
.AVIATION /03Z THURSDAY THROUGH MONDAY/...
WIDESPREAD IFR CONDITIONS ARE EXPECTED THROUGH AT LEAST
08Z/THU...WITH PERHAPS JUST SOME BRIEF IMPROVEMENTS TO MVFR VSBYS AT
TIMES.
RAIN AND DRIZZLE WILL CONTINUE INTO THIS EVENING...WITH SOME PERIODS
OF MODERATE TO HEAVY RAIN POSSIBLE. THEN...A TRANSITION TO WET SNOW
IS TO OCCUR LATER THIS EVENING...ROUGHLY BETWEEN 01Z-03Z/THU AT KGFL
AND KALB...AND NOT UNTIL AFTER 06Z/THU AT KPOU. THE SNOW MAY BE
MODERATE TO HVY IN INTENSITY...ESP AT KALB AND POSSIBLY KPOU.
PRECIPITATION SHOULD DECREASE IN INTENSITY FROM W TO E BETWEEN
07Z-09Z/THU...AND ENDING BY 11Z/THU IN ALL AREAS.
FOR THU...EXPECT MAINLY VFR CONDITIONS...EXCEPT POSSIBLY SOME MVFR
CIGS/VSBY IN ISOLATED SNOW SHOWERS AT KGFL AND KALB LATER IN THE
AFTERNOON.
WINDS WILL REMAIN FROM THE NORTH TO NORTHEAST AT 5-10 KT THIS
AFTERNOON AND EARLY EVENING...THEN SHIFT INTO THE N...THEN NW AND
INCREASE TO 10-20 KT AFTER 05Z/THU. WINDS WILL THEN BACK INTO THE NW
TO W...AND INCREASE TO 15-25 KT AFTER 14Z/THU...WITH SOME GUSTS
POSSIBLY REACHING 30-35 KT AT KALB.
OUTLOOK...
THU NT-SAT...MAINLY VFR...SLIGHT CHC -SHSN. BREEZY.
SUN-MON...VFR...NO SIG WX.
&&
.HYDROLOGY...
A SIGNIFICANT MIXED PRECIPITATION EVENT WAS OCCURRING ACROSS THE
REGION WITH STORM TOTAL LIQUID AMOUNTS FROM LESS THAN A QUARTER
INCH IN NORTHERN HERKIMER COUNTY TO A LITTLE OVER TWO INCHES IN
THE LOWER HUDSON VALLEY OF NEW YORK AND THE LITCHFIELD HILLS OF
CONNECTICUT. OVER COOLER REGIONS SUCH AS THE HIGHER ELEVATIONS OF
THE CATSKILLS...BERKSHIRES...AND GREEN MOUNTAINS OF SOUTHERN
VERMONT A SUBSTANTIAL AMOUNT OF THIS PRECIPITATION IS FORECAST
TO COME AS SNOW. ACROSS OUR SOUTHERNMOST COUNTIES...EASTERN ULSTER
DUTCHESS...AND LITCHFIELD...MOST OF THE PRECIPITATION WILL
COME AS RAIN AND LOCALLY HEAVY AMOUNTS MAY AMOUNT TO ENOUGH TO
RESULT IN SOME MINOR FLOODING OF ROADS AND PARKING AREAS AND
CAUSE RISES OF SEVERAL FEET ON RIVERS AND STREAMS.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH UNTIL 9 AM EST THURSDAY FOR CTZ001-013.
NY...WINTER STORM WARNING UNTIL 6 AM EST THURSDAY FOR NYZ047-051-
054-058-063.
WINTER WEATHER ADVISORY UNTIL 6 AM EST THURSDAY FOR NYZ039>043-
048>050-052-053-059>061-082>084.
FLOOD WATCH UNTIL 9 AM EST THURSDAY FOR NYZ064>066.
MA...WINTER STORM WARNING UNTIL 6 AM EST THURSDAY FOR MAZ001-025.
VT...WINTER STORM WARNING UNTIL 6 AM EST THURSDAY FOR VTZ013-014.
WINTER WEATHER ADVISORY UNTIL 6 AM EST THURSDAY FOR VTZ015.
&&
SYNOPSIS...11
NEAR TERM...11/SNYDER
SHORT TERM...KL
LONG TERM...RCK
AVIATION...RCK
HYDROLOGY...RCKHazardous weather outlook, Dec 7, 4:47 PM EST, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 447 PM EST WED DEC 7 2011 MAZ001-025-NYZ047-051-054-058-063-VTZ013-014-081200- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-SCHOHARIE-WESTERN ALBANY- EASTERN RENSSELAER-WESTERN GREENE-WESTERN ULSTER-BENNINGTON- WESTERN WINDHAM- 447 PM EST WED DEC 7 2011 ...WINTER STORM WARNING IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MASSACHUSETTS...THE EASTERN CATSKILLS AND NORTHERN TACONICS OF EAST CENTRAL NEW YORK AND THE SOUTHERN GREEN MOUNTAINS OF VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND SNOWFALL ACCUMULATIONS OF 2 INCHES OR MORE TO THE NATIONAL WEATHER SERVICE VIA THE SEVERE WEATHER REPORT FORM ON THE INTERNET OR BY TELEPHONE. NYZ039>043-048>050-052-053-059>061-082>084-VTZ015-081200- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-EASTERN WINDHAM- 447 PM EST WED DEC 7 2011 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHEAST ADIRONDACKS...LAKE GEORGE SARATOGA REGION...EASTERN MOHAWK VALLEY...SACANDAGA REGION...GREATER CAPITAL DISTRICT AND CENTRAL TACONICS OF EAST CENTRAL NEW YORK AND EXTREME SOUTHEAST VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND SNOWFALL ACCUMULATIONS OF 2 INCHES OR MORE TO THE NATIONAL WEATHER SERVICE VIA THE SEVERE WEATHER REPORT FORM ON THE INTERNET OR BY TELEPHONE. CTZ001-013-NYZ064>066-081200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS- 447 PM EST WED DEC 7 2011 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT AND THE MID HUDSON VALLEY AND SOUTHERN TACONICS OF EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND RAINFALL REPORTS OF AN INCH OR MORE AS WELL AS REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE VIA THE SEVERE WEATHER REPORT FORM ON THE INTERNET OR BY TELEPHONE. NYZ032-033-038-081200- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- 447 PM EST WED DEC 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN ADIRONDACKS AND WESTERN MOHAWK VALLEY OF EAST CENTRAL NEW YORK. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LATE FRIDAY THROUGH SATURDAY LAKE EFFECT SNOW BANDS MAY PRODUCE LOCALLY HEAVY SNOW. IF THE CONFIDENCE OF THIS OCCURRING INCREASES...THEN WATCHES...WARNINGS AND OR ADVISORIES MAY BE ISSUED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 3:11 AM EST | River Flood Warning | ALY | Greater Bridgeport Planning Region, Northwest Hills Planning Region | 25 hr |
Nearby
River Flood Warnings in Connecticut, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.